Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 23, NWS Houston/Galveston, TX

April 30, 2016Madison County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 30, 2016, 1:34 AM CDT for Madison County, Texas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 1:34 AM CDT (06:34 UTC)
Expired
Apr 30, 2016, 3:30 AM CDT
In force
116 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

County Madison County, TX

The radar

The Ft Hood radar (KGRK), 140 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

835 
WGUS54 KHGX 300634
FFWHGX
TXC313-300830-
/O.NEW.KHGX.FF.W.0023.160430T0634Z-160430T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
134 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 330 AM CDT

* AT 132 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO 3 INCHES OF RAIN HAVE
  FALLEN...AND AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MADISONVILLE...NORMANGEE AND NORTH ZULCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3105 9568 3098 9578 3086 9599 3084 9617
      3099 9620 3100 9617 3107 9605 3107 9601
      3109 9598 3109 9579

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 12:06 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 30, 12:06 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1206 AM CDT SAT APR 30 2016

.AVIATION...
STILL A DIFFICULT FORECAST AND THE FORECAST CONFIDENCE IS ONLY
MODERATE FOR THE FIRST FOUR HOURS...AND LOW PAST SIX HOURS. THE
MID AND HIGH LEVEL HIGH PRESSURE RIDGE EVIDENT IN WATER VAPOR OVER
THE FAR EASTERN COUNTIES WAS KEEPING A LOW-LEVEL CAPPING INVERSION
IN PLACE. HOWEVER...A MOISTURE PLUME WAS EVIDENT FROM MATAGORDA
BAY THROUGH KCLL. STORMS ALONG THE DRY LINE TO THE WEST AND ALONG
THE WARM FRONT TO THE NORTH ARE SHOWN BY SOME OF THE MODELS TO
BUILD INTO THE FORECAST AREA TONIGHT. THE RAP13 AND NAM12 BOTH
PUSH THE DRY LINE/SURFACE BOUNDARY THROUGH THE AREA TO THE COAST
ON SATURDAY. WENT WITH A MODEL CONSENSUS FOR THE FORECAST...EVEN
THOUGH THE SOLUTIONS WERE VARIED.

BECAUSE OF THE UNCERTAINTY...TWEAKED MAINLY THE FIRST SIX HOURS.
HOWEVER...DID MAKE SOME BIGGER CHANCES FOR KHOU TO KGLS FRIDAY
AFTERNOON AND EVENING

40

&&

.PREV DISCUSSION... /ISSUED 843 PM CDT FRI APR 29 2016/

UPDATE...
MAY HAVE DODGED THE BULLET WITH THE FIRST ROUND ACROSS MOST OF
SERN TX AS DIURNAL STORMS FAILED TO SUSTAIN THEMSELVES WITH
LIMITED CONVERGENCE/UPPER SUPPORT AND MODEST CAPPING IN PLACE.
EYES WILL TURN TO THE WEST AS WE MONITOR THE STRONG/SEVERE STORMS
OVER CENTRAL TEXAS ALONG SURFACE TROUGH AND DRY LINE AS THIS
ACTIVITY CONTINUES EAST OVERNIGHT. COULD STILL SEE A FEW SHOWERS
AHEAD OF THIS ACTIVITY...BUT MOST OF OUR RAIN POTENTIAL TONIGHT
MAY NOW BE TIED TO BROKEN LINE MOVING INTO OUR AREA AFTER 06Z.
ABUNDANT MOISTURE REMAINS ANCHORED OVER SERN TX WITH AXIS OF
1.5-2" PWS IN PLACE SO POTENTIAL FOR HEAVY RAIN REMAINS EARLY
SATURDAY MORNING...ALTHOUGH /FORTUNATELY/ OVERALL TOTALS MAY BE
LESS THAN EARLIER THOUGHT. REGARDLESS WILL KEEP FLASH FLOOD WATCH
IN PLACE GIVEN THE AMOUNT OF MOISTURE/INSTABILITY REMAINING AND
THE POSSIBILITY OF HIGH RAINFALL RATES AND SATURATED SOILS.

SCENARIO WILL BE COMPLICATED MOVING THROUGH TOMORROW DEPENDING ON
EFFECTS FROM EARLY MORNING ACTIVITY. IF THESE STORMS PUSH THROUGH
AS AN ORGANIZED MCS...WIND DAMAGE WOULD REMAIN A POSSIBILITY
OVERNIGHT. THIS COULD THEN WORK-OVER AIR MASS ENOUGH TO REDUCE
TSTM POTENTIAL IN ITS WAKE FOR MUCH OF THE DAY. HOWEVER IF THIS
ACTIVITY WEAKENS AND OR LEAVES A BOUNDARY ACROSS THE REGION...WE
COULD SEE INCREASED TSTM/HEAVY RAIN POTENTIAL TOMORROW.

HAVE UPDATED FORECAST GRIDS TO ACCOUNT FOR ABOVE MENTIONED
SCENARIO...BUMPING BACK POPS/QPF A BIT OVERNIGHT.

EVANS

PREV DISCUSSION... /ISSUED 637 PM CDT FRI APR 29 2016/

AVIATION...
LOW TO MODERATE CONFIDENCE FORECAST. MOISTURE AXIS FROM MATAGORDA
BAY TO KCLL TO MADISON COUNTY SHOULD SLOWLY MOVE EASTWARD THROUGH
THE NIGHT. SHOWERS AND THUNDERSTORMS WERE DEVELOPING WITHIN THE
MOIST AXIS. MODEL SOLUTIONS DIFFERED...HOWEVER THERE WAS ENOUGH
CONSENSUS BETWEEN THE GFS/NAM12/RAP13 TO TRY AND TIME THE EVENT
TONIGHT AND SATURDAY. TERMINALS WERE BASED ON THE NAM12 AND RAP13
AND THE PREVIOUS PACKAGE.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      72  84  69  82  66 /  90  50  40  50  50
HOUSTON (IAH)              73  82  71  82  70 /  80  60  40  50  60
GALVESTON (GLS)            75  80  74  80  73 /  60  60  30  40  60

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...LIBERTY...MADISON...MONTGOMERY...POLK...SAN
     JACINTO...TRINITY...WALKER...WALLER...WASHINGTON...WHARTON.

     COASTAL FLOOD ADVISORY UNTIL 6 PM CDT SATURDAY FOR THE FOLLOWING
     ZONES: BRAZORIA...CHAMBERS...GALVESTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM CDT SATURDAY FOR
     THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...48
AVIATION/MARINE...40
Hazardous weather outlook, Apr 29, 11:24 AM CDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1124 AM CDT FRI APR 29 2016

TXZ163-164-177>179-199-213-226-227-301630-
FORT BEND-HARRIS-HOUSTON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-
WALKER-WHARTON-
1124 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT AT 1 PM.

THERE IS A SLIGHT RISK OF SEVERE STORMS LATER THIS AFTERNOON AND
OVERNIGHT. DAMAGING WIND...HAIL AND ISOLATED TORNADOES ARE
POSSIBLE. HEAVY RAINFALL IS ALSO POSSIBLE. THE GROUND IS
SATURATED...SO EVEN BRIEF HEAVY DOWNPOURS CAN QUICKLY RUNOFF TO
CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY SUNDAY MORNING.

UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND INTO EARLY
NEXT WEEK WITH THE THREAT OF FLOODING AND FLASH FLOODING
PERSISTING. IN ADDITION...DUE TO SATURATED SOILS...GUSTY WINDS IN
ANY STRONGER STORMS MAY UPROOT AND TOPPLE TREES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH
SATURDAY.

TXZ200-214-235>238-301630-
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-LIBERTY-MATAGORDA-
1124 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. GIVEN THE
WET TO SATURATED SOILS ACROSS THE AREA STRONG WINDS FROM
THUNDERSTORMS MAY INCREASE THE LIKELIHOOD OF TREES BEING UPROOTED
AND FALLING. STREET FLOODING WILL ALSO BE POSSIBLE IN ASSOCIATION
WITH LOCALLY HEAVY DOWNPOURS.

ELEVATED TIDES AND MODERATE TO STRONG RIP CURRENTS WILL BE
POSSIBLE ON GULF FACING BEACHES. MINOR COASTAL FLOODING WILL BE
POSSIBLE ALONG THE LOWEST LYING ROADS AROUND TIMES OF HIGH TIDE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAINFALL IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT AND
SATURDAY. IN ADDITION...A MARGINAL RISK FOR STRONG TO SEVERE
THUNDERSTORMS WILL EXIST. THE PRIMARY THREATS OF SEVERE WEATHER
WILL BE GUSTY WINDS AND HAIL.

RIP CURRENTS WILL REMAIN A RISK AT AREA BEACHES THIS WEEKEND. SWIM
NEAR A LIFEGUARD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SATURDAY.

GMZ330-335-350-355-370-375-301630-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
1124 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. WINDS AND
SEAS WILL BE HIGHER IN AND NEAR STORMS. SMALL CRAFT ADVISORIES
MAY BE REQUIRED AS WINDS AND SEAS INCREASE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UNSETTLED WEATHER AND ELEVATED SEAS ARE EXPECTED THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED. WINDS AND SEAS WILL BE HIGHER IN AND NEAR
STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

TXZ176-195>198-210>212-301630-
AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-MADISON-WALLER-WASHINGTON-
1124 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT AT 1 PM.

THERE IS A RISK OF SEVERE STORMS LATER THIS AFTERNOON AND
OVERNIGHT. TORNADOES THREAT WILL INCREASE LATE THIS AFTERNOON AND
CONTINUE THROUGH THE EARLY SATURDAY MORNING HOURS. IN ADDITION DAMAGING
WIND...HAIL ARE POSSIBLE. HEAVY RAINFALL IS ALSO LIKELY. THE
GROUND IS SATURATED...SO EVEN BRIEF HEAVY DOWNPOURS CAN QUICKLY
RUNOFF TO CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY SUNDAY MORNING.

UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND INTO EARLY
NEXT WEEK WITH THE THREAT OF FLOODING AND FLASH FLOODING
PERSISTING. IN ADDITION...DUE TO SATURATED SOILS...GUSTY WINDS IN
ANY STRONGER STORMS MAY UPROOT AND TOPPLE TREES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH
SATURDAY.

In the hours before

Special weather statement, Apr 30, 1:13 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
113 AM CDT SAT APR 30 2016

TXZ163-300715-
HOUSTON TX-
113 AM CDT SAT APR 30 2016

...STRONG THUNDERSTORMS OVER HOUSTON COUNTY THROUGH 215 AM CDT...

AT 110 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
BETWEEN LOVELADY AND RATCLIFF...MOVING NORTHEAST AT 60 MPH. OTHER
STRONG STORMS WERE BETWEEN CROCKETT AND WECHES.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CROCKETT...AUSTONIO...GRAPELAND...LOVELADY...KENNARD...LATEXO AND WECHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 3157 9525 3158 9517 3154 9514 3152 9510
      3147 9510 3144 9501 3140 9498 3105 9547
      3101 9556 3127 9573 3129 9567 3134 9566
      3140 9570 3145 9571 3146 9575 3147 9572
      3151 9574 3153 9565 3154 9565 3159 9527
TIME...MOT...LOC 0610Z 220DEG 54KT 3122 9540

40
Special weather statement, Apr 30, 1:21 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
121 AM CDT SAT APR 30 2016

TXZ163-176-300645-
MADISON TX-HOUSTON TX-
121 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOUSTON AND MADISON
COUNTIES UNTIL 145 AM CDT...

AT 120 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
BETWEEN COTTONWOOD...MADISONVILLE...AND MIDWAY...MOVING NORTHEAST AT
60 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISONVILLE AND NORTH ZULCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 3108 9572 3100 9576 3085 9598 3084 9614
      3096 9616 3104 9609 3107 9604 3107 9601
      3109 9598 3109 9575
TIME...MOT...LOC 0620Z 209DEG 57KT 3110 9589

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:57 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity48 min
Apr 30, 12:56 AM CDTAreal Flood AdvisoryHGXHouston3 hr
Apr 30, 1:13 AM CDTSpecial Weather StatementHGXHouston62 min
Apr 30, 1:21 AM CDTSpecial Weather StatementHGXMadison24 min
Apr 30, 2:05 AM CDTSevere Thunderstorm WarningHGXHouston, Trinity, Walker40 min
Apr 30, 2:33 AM CDTAreal Flood AdvisoryHGXHouston, Montgomery, San Jacinto, Trinity, Walker117 min
Apr 30, 2:46 AM CDTSpecial Weather StatementHGXGrimes, San Jacinto, Trinity, Walker44 min
Apr 30, 3:34 AM CDTAreal Flood AdvisoryHGXMontgomery, Polk, San Jacinto, Trinity, Walker116 min
Apr 30, 5:38 AM CDTAreal Flood AdvisoryHGXMontgomery, Polk, San Jacinto2 hr
Apr 30, 5:51 AM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Colorado, Fort Bend, Grimes and 5 more39 min
Apr 30, 5:56 AM CDTFlash Flood WarningHGXMontgomery, Polk, San Jacinto79 min
Apr 30, 6:33 AM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Madison and 2 more42 min
Apr 30, 7:13 AM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Houston, Liberty, Madison, Montgomery and 4 more47 min
Apr 30, 7:18 AM CDTSmall Craft AdvisoryHGX3 hr
Apr 30, 7:19 AM CDTFlash Flood WarningHGXMontgomery, Polk, San Jacinto116 min
Apr 30, 8:00 AM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, Polk, San Jacinto30 min
Apr 30, 8:31 AM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, Polk, San Jacinto44 min
Apr 30, 8:56 AM CDTSpecial Weather StatementHGXChambers64 min
Apr 30, 9:04 AM CDTSpecial Marine WarningHGX26 min
Apr 30, 9:56 AM CDTRiver Flood WarningHGXBrazos, Grimes, Madison4 days
Apr 30, 10:12 AM CDTRiver Flood WarningHGXPolk, San Jacinto21 hr
Apr 30, 10:29 AM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto4 days
Apr 30, 10:29 AM CDTRiver Flood WarningHGXLiberty, Polk69 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.